RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1955, Volume 37(79), Number 2, Pages 265–292 (Mi msb5218)  

On almost convergent trigonometric series

D. E. Men'shov


Full text: PDF file (2204 kB)

Bibliographic databases:
Received: 23.12.1954

Citation: D. E. Men'shov, “On almost convergent trigonometric series”, Mat. Sb. (N.S.), 37(79):2 (1955), 265–292

Citation in format AMSBIB
\Bibitem{Men55}
\by D.~E.~Men'shov
\paper On almost convergent trigonometric series
\jour Mat. Sb. (N.S.)
\yr 1955
\vol 37(79)
\issue 2
\pages 265--292
\mathnet{http://mi.mathnet.ru/msb5218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72275}
\zmath{https://zbmath.org/?q=an:0068.27701}


Linking options:
  • http://mi.mathnet.ru/eng/msb5218
  • http://mi.mathnet.ru/eng/msb/v79/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:142
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019